I have been taking Geritol for a week. No sex since starting the pill. I did have sex before I started the pills. My period is now 4 days almost 5 late. Could I be pregnant? Is the Geritol causing it to be late? I am normally pretty regular sometimes off a day or two nothing this long.
I read your question and i understand your concern. geritol is a multivitamin supplement and it does not delay periods. You having unprotected coitus in the cycle might have played a role . Get evaluated for pregnancy if the periods dont show up till 35 days since last menses.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Infertility , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.